# SDR USAA980298

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 657371514
- Condition: Cracked
- Location: Bs 120-123
- Part time: 27,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A DROP IN CHECK VISUAL INSPECTION, FOUND A 3.5 INCH CRACK RIGHT HORIZ STABILIZER 120-123, 2 INCHES FORWARD OF REAR SPAR, LOWER IN SPAR SKIN.  INSTALLED DOUBLER PER T/P 55-10-07, EA 62085.  (M)
